# SDR DALA2024040904221

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 8,402 hours, 3,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 1 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 06APR24 2204 UTC 02 CORR BY CARPINTERO 01711729 IAH 06APR24 ATA 5742 RII: N ENTR 01831429 W REPAIRED RH SLAT TRACK NBR 1 UPPER FWD SURFACE IAW ER/A 608860- 14AD REV B AND PRI 608863-14AD REV 0 MATCHED. (LP# 0280869)
